MAUDE Adverse Event Report: VYAIRE MEDICAL OY CABLE, ECG MULTI-LINK 3/5-LEAD AHA; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)

VYAIRE MEDICAL OY CABLE, ECG MULTI-LINK 3/5-LEAD AHA; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Model Number CABLE, ECG MULTI-LINK 3/5-LEAD AHA
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the 2017003-001 cable, ecg multi-link 3/5-lead aha stopped picking up correctly, heart rate was reading incorrectly.The infant then coded but there was no harm and no delay of treatment.
 
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
CABLE, ECG MULTI-LINK 3/5-LEAD AHA
Common Device Name
CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2 helsinki ete
la-suomen laani, finland fin
helsinki
FI 
Manufacturer (Section G)
CARLISLE MEDICAL TECHNOLOGIES (DONGGUAN) CO., LTD
no.2 xinhu industrial park, de
ngwu village, qiaotou town
dongguan 52353 3
CH   523533
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17970954
Report Number3010838917-2023-00091
Device Sequence Number7035665
Product Code DSA
UDI-Device Identifier10885403255946
UDI-Public(01)10885403255946
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCABLE, ECG MULTI-LINK 3/5-LEAD AHA
Device Catalogue Number2017003-001
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Initial Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown